Access count of this item: 67

Files in This Item:
File Description SizeFormat 
0493-10.pdf951.6 kBAdobe PDFView/Open
Title: Jacobian問題に対する境界障害(C$^\infty$写像と関連分野)
Authors: 岡, 睦雄  KAKEN_name
Author's alias: Oka, Mutsuo
Issue Date: May-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 493
Start page: 164
End page: 178
Appears in Collections:C INFINITY Mappings and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.